# SDR UPS02837959

- Difficulty date: March 28, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT WING AFT SPAR UPPER CHORD CRACKED.  DEFERRED PERMANENT REPAIR PER MM 28-10-01 PG 207 D234849 ASSIGNED.
